A client taking valproic acid calls the clinic about new sym… | MyMerci
More questions like thisTry ›
Medication Administration

A client taking valproic acid calls the clinic about new symptoms. Which report requires prompt clinical evaluation?

Explanation
Persistent abdominal pain, vomiting, and anorexia can signal valproate-associated pancreatitis, while anorexia, vomiting, weakness, or jaundice can indicate hepatotoxicity. Both complications can be life-threatening and require prompt evaluation. Mild transient gastrointestinal upset, brief dose-related drowsiness, and gradual hair thinning require routine monitoring but do not carry the same immediate pancreatitis or liver-failure concern.
Next question on this topicBefore giving a scheduled dose of digoxin, the nurse obtains an apical pulse of 54/min in …From this question bank[전통+신유형] NCLEX LEVEL UP 패키지KRW 79,000
Browse all questions No login required

Master the NCLEX-RN with MyMerci

Thousands of NCLEX-style questions with detailed rationale — in your language. Track your progress and study smarter.

Start for free

For study reference only. Always follow current clinical guidelines and your institution’s protocols.